×

zbMATH — the first resource for mathematics

Rational equivalence on singular varieties. (English) Zbl 0332.14002

MSC:
14C15 (Equivariant) Chow groups and rings; motives
14C05 Parametrization (Chow and Hilbert schemes)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] C. Chevalley, A. Grothendieck andJ.-P. Serre,Anneaux de Chow et applications, Séminaire C. Chevalley, 2e année, Secr. Math. Paris, 1958.
[2] P. Baum, W. Fulton andR. MacPherson, Riemann-Roch for singular varieties,Publ. Math. I.H.E.S., no 45 (1975), 101–145. · Zbl 0332.14003
[3] A. Grothendieck andJ. Dieudonné, Eléments de géométrie algébrique,Publ. Math. I.H.E.S., nos 4, 8, 11, 17, 20, 24, 28, 32, 1960–67.
[4] W. Fulton,Canonical classes for singular varieties, to appear. · Zbl 0451.14001
[5] J.-P. Serre, Faisceaux algébriques cohérents,Ann. of Math.,61 (1955), 197–278. · Zbl 0067.16201
[6] A. Grothendieck, La théorie des classes de Chern,Bull. Soc. Math. France,86 (1958), 137–154. · Zbl 0091.33201
[7] R. MacPherson, Chern classes on singular varieties,Ann. of Math.,100 (1974). · Zbl 0311.14001
[8] J. Roberts, Chow’s Moving Lemma,Algebraic Geometry, Proceedings of the 5th Nordic Summer-School in Mathematics, 89–96,Oslo 1970, Wolters-Noordhoff, Groningen, 1970.
[9] J.-P. Serre, Algèbre locale. Multiplicités,Springer Lecture Notes in Mathematics,11 (1965).
[10] P. Berthelot, A. Grothendieck, L. Illusie et al., Théorie des intersections et Théorème de Riemann-Roch,Springer Lecture Notes in Mathematics,225 (1971). · Zbl 0218.14001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.